High-dose Lexapro seems to be helping me a little. I have been at 40 mg/day for a couple weeks now. I still have some residual symptoms, however. I have read here and elsewhere of people taking 50 mg and even 60 mg/day. I do not know how authentic these posts are, though.
Is it safe to take 50 or 60 mg/day Lexapro? Is there anywhere on the Internet that discusses high-dose escitalopram? I was speaking informally to a nurse practitioner and she was saying that at 60 mg, there may be problems with heart rhythm irregularities and symptoms of serotonin syndrome, such as hyperthermia. She said she had heard of someone almost dying at this dose level once.
If anyone has any info on high-dose Lexparo, I'd love it if you would share. Lexapro at high doses seems to be devoid (so far) of the side effects that have always given me big problems with other ADs at high doses, most notably sedation and sweating (diaphoresis).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.